American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Sylvain E. Cappell and Julius L. Shaneson. Nonlinear similarity of matrices. Bull. Amer. Math. Soc. 1 (1979) 899-902. MR 546313.
Abstract, references, and article information   
View Article: PDF

[2] Sylvain E. Cappell and Julius L. Shaneson. Linear algebra and topology. Bull. Amer. Math. Soc. 1 (1979) 685-687. MR 532553.
Abstract, references, and article information   
View Article: PDF

[3] M. L. Wage, W. G. Fleissner and G. M. Reed. Normality versus countable paracompactness in perfect spaces. Bull. Amer. Math. Soc. 82 (1976) 635-639. MR 0410665.
Abstract, references, and article information   
View Article: PDF

[4] Antonio O. Farias. Immersions of the circle and extensions to orientation-preserving mappings. Bull. Amer. Math. Soc. 80 (1974) 578-580. MR 0362350.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1